# SDR IPXA11565457

- Difficulty date: February 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 780 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  FWD PIT FRAME DENTED AT STATION 780 AT STRINGER 23L.  CUTOUT DAMAGE AND INSTALLED DOUBLER IAW SRM 53-00-07-2R-J INSP R EQUIREMENTS 37,500 FLIGHT CYCLES AFTER REPAIR INSTALLED ON 50,000 AIRFRAME FLIGHT CYCLES WHICH EVER COMES FIRST, INTERNAL 12,000 FLIGHT CYCLES AFTER THAT.
